Jump to ContentJump to Main Navigation
MathematicsMathematics

You are looking at 1-10 of 13 items for: morphology

  • Keywords: morphologyx
Clear AllModify Search
Asplund, Teo / Hendriks, Cris L. Luengo / Thurley, Matthew J. / Strand, Robin

Mathematical Morphology on Irregularly Sampled Data in One Dimension

Product Type: Journals/Yearbooks
Konopatskaia, Irina / Vavilova, Valeriya / Blinov, Alexandr / Goncharov, Nikolay P.

Spike Morphology Genes in Wheat Species (Triticum L.)

Babai, M. / Kalantar-Nayestanaki, N. / Messchendorp, J. G. / Wilkinson, M. H. F.

Tracking sub-atomic particles through the Attribute Space

Chevallier, Emmanuel / Chevallier, Augustin / Angulo, Jesús

N-ary Mathematical Morphology

Bloch, Isabelle / Atif, Jamal

Defining and computing Hausdorff distances between distributions on the real line and on the circle: link between optimal transport and morphological dilations

van de Gronde, Jasper J. / Roerdink, Jos B. T. M.

Generalized Morphology using Sponges

Rūrāne, Ieva / Roze, Ieva

Genus Sisymbrium L. (Rockets) In The Flora Of Latvia

Naveena, C. / Manjunath Aradhya, V. N.

A Linked List Approach for Handwritten Textline Segmentation

, Volume 21, Issue 3. Pages 225-235
Product Type: Journals/Yearbooks
Tabor, Zbisław

Statistical Estimation of the Dynamics of Watershed Dams

Sruoga, Virginijus / Stunžėnas, Virmantas / Paulavičiūtė, Brigita

Coi Gene as a Molecular Marker of Elachista Species (Lepidoptera: Elachistidae: Elachistinae) from Different Lithuanian Populations

You are looking at 1-10 of 13 items for: morphology

  • Keywords: morphologyx
Clear AllModify Search